# SDR EGRA958

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7178
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 391110002
- Condition: Inoperative
- Location: Spas
- Part time: 2,523 hours
- Stage of operation: TO
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SPAS ACTUATOR INOPERATIVE, SYSTEM WILL NOT TEST CORRECTLY. REPLACED SPAS ACTUATOR.
